Loss of hair due to use of finasteride for enlarged prostate. Need help
Doctor Answers 7
Loss of hair due to use of finasteride for enlarged prostate.
Loss of hair is a natural process when it is between the limits that the body can restore them. When the capacity of the body to restore the hair loss is beaten by the excessive hair loss then we can name this situation something that should be treated. Women started to experience balding even more in the last 2 decades
A chemical mixture is used in the classical hair transplantation method in order to increase the volume of the scalp. This process helps surgeon to work comfortably however it was observed that these chemicals also harm the scalp tissue. This result in decreased viability of new transplanted hair grafts.
However a mixture containing adipose derived stem cells is injected to the scalp in the “Organic Hair Transplantation” for the same purposes. Injection of this mixture result in rejuvenation of the scalp without causing any harm. Surgeon can also work more comfortably after the injection of the mixture since the volume of the scalp is increased
Please see your doctor if you take finasteride for enlarged prostate. Finasteride is also taken for male pattern hair loss.
Finasteride was working
You might also like...
Stopped using finasteride and had hair loss
Stopping finasteride - shedding is common.
- the treatment of enlarged prostates in men
- the treatment in male balding
If you stop finasteride AND you have male balding the breaks come off and genetic hair loss progresses again. For many men, stopping finasteride leads to hair loss.
If you are concerned, see your physician.
Hairloss after stopping finesteride
Losing hair after stopping finasteride
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.